# SDR 97ZZZX606

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421HP
- Make and model: Cessna 421C
- Aircraft serial: 421C0831
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Condition: Failed
- Location: Alternator
- Part time: 795 hours
- Component: Lord
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT THE RIGHT ALTERNATOR WENT OFF LINE.  SOON AFTER THE OIL PRESSURE STARTED TO DECREASE AND THE OIL TEMP STARTED TO INCREASE, THE PILOT FEATHERED THE RIGHT ENGINE AND LANDED AT NEXT AIRPORT.  INVESTIGATION REVEALED THAT THE ALTERNATOR HAD FAILED INTERNALLY AT THE DRIVE HUB ASSY, P/N 646655.  RED RUBBER MATERIAL DISINTEGRATED AND WENT INTO THE OIL PAN AND WAS SUCKED INTO THE OIL SUMP PLUGGING THE SCREEN.
